# SDR 99ZZZX387

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N727NG
- Make and model: Beech 35-B33
- Aircraft serial: CD689
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 33630000601
- Condition: Cracked
- Location: Rudder
- Part time: 4,049 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD 93-24-03, FOUND SMALL CRACK UNDER UPPER RUDDER HINGE BRACKET.  INSTALLED GENERAL FORMING DW-1 AND DW-2 BRACKETS PER STC SA00044LA.  CRACK WAS NOT VISIBLE UNTIL DYE PENETRANT INSPECTION PERFORMED.
